# SDR DALA2022101106547

- Difficulty date: December 11, 2020
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 66,920 hours, 22,050 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 ERA 588939-14 ISSUED FOR LH WING DRY BAY REPAIR AT WING STATION 258.65-313.50. CORRECTIVE ACTION: REF ERA 588939-14. (1676433)
